MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in preparation for the procedure, the patient had been sedated with anesthesia.Upon entering the operating room (or) for the procedure, after the console was turned on they immediately saw that the case saver error was received.The physician determined that he would not be able to use the console for the procedure, so the procedure was cancelled.A fiber had never been connected to the console.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16541351
Report Number2124215-2023-11931
Device Sequence Number20314234
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public07290109145969
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Device Lot Number0000000177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown